# SDR C2XA00CL061

- Difficulty date: August 14, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1156100
- Part serial: 571
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLE - FLT 3546 - ON APPROACH TO BUFFALO, THE CREW REPORTED A LOW OIL PRESSURE WARNING ON THE NR 2 ENGINE.  AN EMERGENCY WAS DECLARED AND THE NR 2 ENGINE WAS SHUTDOWN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE SWITCH IAW ATR 42 MM 79-34-61.  ALSO, REPLACED THE NR 2 ENIGNE OIL PRESSUR TRANSMITTER IAW ATR 42 79-33-61.  ENGINE RUNS WERE PERFORMED AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
